# SDR AALA202210100801

- Difficulty date: October 10, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N928NN
- Make and model: Boeing 737
- Aircraft serial: 31172
- Aircraft time: 27,508 hours, 11,546 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: GIRT BAR AT THE 1R DOOR IS DIFFICULT TO DISARM. REPOSITIONED GIRT BAR STOPS AND LUBED GIRT BAR. OPERATIONAL CHECK NORMAL PER AMM 25-66-01.
